# SDR AALA20120604002

- Difficulty date: May 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BODY STATION 947 AND RIGHT BUTTLINE 4.  INSTALLED FLOORBEAM REPAIR PER SRM 53-00-51-2R 1.
